Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 263780, 14 pages
http://dx.doi.org/10.1155/2014/263780
Research Article

Mathematical Analysis of a General Two-Patch Model of Tuberculosis Disease with Lost Sight Individuals

1Department of Mathematics, Faculty of Science, University of Yaounde I, Yaounde 8390, Cameroon
2Department of Mathematics and Physics, National Advanced School of Engineering, University of Yaounde I, UMMISCO, Team Project GRIMCAPE, LIRIMA, Yaounde 8390, Cameroon
3Cheikh Anta Diop University, National Advanced School of Engineering, UMMISCO, 5085 Dakar, Senegal
4Department of Mathematics and Computer Science, Faculty of Science, University of Douala, UMMISCO, Team Project GRIMCAPE, LIRIMA, Douala 24157, Cameroon
5MaSIM Focus Area, North-West University, Mafikeng Campus, Mafikeng 2735, South Africa

Received 30 May 2014; Accepted 25 June 2014; Published 20 July 2014

Academic Editor: Abdon Atangana

Copyright © 2014 Abdias Laohombé et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. K. Hale, Asymptotic Behavior of Dissipative Systems, American Mathematical Society, Providence, RI, USA, 1988.
  2. I. Bendixson, “Sur les courbes définies par des équations différentielles,” Acta Mathematica, vol. 24, no. 1, pp. 1–88, 1901. View at Publisher · View at Google Scholar · View at MathSciNet
  3. F. Verhulst, Nonlinear Differential Equations and Dynamical Systems, Universitext, Springer, Berlin, Germany, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  4. H. Dulac, “Recherche des cycles limites,” Comptes Rendus de l'Académie des Sciences, vol. 204, pp. 1703–1706, 1937. View at Google Scholar
  5. M. Y. Li and J. S. Muldowney, “On R. A. Smith's autonomous convergence theorem,” The Rocky Mountain Journal of Mathematics, vol. 25, no. 1, pp. 365–379, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. M. Y. Li and J. S. Muldowney, “A geometric approach to global-stability problems,” SIAM Journal on Mathematical Analysis, vol. 27, no. 4, pp. 1070–1083, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. M. Y. Li, J. S. Muldowney, and P. van den Driessche, “Global stability of SEIRS models in epidemiology,” The Canadian Applied Mathematics Quarterly, vol. 7, no. 4, pp. 409–425, 1999. View at Google Scholar · View at MathSciNet
  8. M. Y. Li, H. L. Smith, and L. Wang, “Global dynamics an SEIR epidemic model with vertical transmission,” SIAM Journal on Applied Mathematics, vol. 62, no. 1, pp. 58–69, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. C. C. McCluskey and P. van den Driessche, “Global analysis of two tuberculosis models,” Journal of Dynamics and Differential Equations, vol. 16, no. 1, pp. 139–166, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. M. Ballyk, C. C. McCluskey, and G. S. K. Wolkowicz, “Global analysis of competition for perfectly substitutable resources with linear response,” Journal of Mathematical Biology, vol. 51, no. 4, pp. 458–490, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. A. B. Gumel, C. C. McCluskey, and J. Watmough, “Modelling the potential impact of a SARS vaccine,” Mathematical Biosciences and Engineering, vol. 3, no. 3, pp. 485–512, 2006. View at Publisher · View at Google Scholar
  12. J. J. Tewa, S. Bowong, B. Mewoli, and J. Kurths, “Two-patch transmission of tuberculosis,” Mathematical Population Studies, vol. 18, no. 3, pp. 189–205, 2011. View at Publisher · View at Google Scholar · View at Scopus
  13. J. P. LaSalle, The Stability of Dynamical Systems, SIAM, Philadelphia, Pa, USA, 1976. View at MathSciNet
  14. A. Lyapunov, Problème Général de la Stabilité du Mouvement, vol. 17 of Annals of Mathematics Studies, Princeton University Press, Princeton, NJ, USA, 1949.
  15. A. Iggidr, J. Kamgang, G. Sallet, and J. Tewa, “Global analysis of new malaria intrahost models with a competitive exclusion principle,” SIAM Journal on Applied Mathematics, vol. 67, no. 1, pp. 260–278, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. A. Fall, A. Iggidr, G. Sallet, and J. J. Tewa, “Epidemiological models and Lyapunov functions,” Mathematical Modelling of Natural Phenomena, vol. 2, no. 1, pp. 62–83, 2006. View at Publisher · View at Google Scholar
  17. P. Adda, J. L. Dimi, A. Iggidr, J. C. a. Kamgang, and J. J. Tewa, “General models of host-parasite systems. Global analysis,” Discrete and Continuous Dynamical Systems. Series B, vol. 8, no. 1, pp. 1–17, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. N. Bame, S. Bowong, J. Mbang, G. Sallet, and J. Tewa, “Global stability analysis for seis models with n latent classes,” Mathematical Biosciences and Engineering, vol. 5, no. 1, pp. 20–23, 2008. View at Publisher · View at Google Scholar · View at Scopus
  19. H. I. Freedman and J. W. H. So, “Global stability and persistence of simple food chains,” Mathematical Biosciences, vol. 76, no. 1, pp. 69–86, 1985. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. B. S. Goh, Management and Analysis of Biological Populations, Elsevier, Amsterdam, The Netherlands, 1980.
  21. S. Bowong and J. J. Tewa, “Mathematical analysis of a tuberculosis model with differential infectivity,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 11, pp. 4010–4021, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. P. Van Den Driessche and J. Watmough, “Reproduction numbers and sub-threshold endemic equilibria for compartmental models of disease transmission,” Mathematical Biosciences, vol. 180, pp. 29–48, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  23. J. J. Tewa, S. Bowong, and S. C. Oukouomi Noutchie, “Mathematical analysis of a two-patch model of tuberculosis disease with staged progression,” Applied Mathematical Modelling, vol. 36, no. 12, pp. 5792–5807, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. A. Atangana and N. Bildik, “Approximate solution of tuberculosis disease population dynamics model,” Abstract and Applied Analysis, vol. 2013, Article ID 759801, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  25. A. Atangana and E. Alabaraoye, “Solving a system of fractional partial differential equations arising in the model of HIV infection of CD4+ cells and attractor one-dimensional Keller- Segel equations,” Advances in Difference Equations, vol. 2013, article 94, 14 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet